Journal of Difference Equations

Journal of Difference Equations

Publisher: Hindawi Limited
Editor: Dr. Raghib Abu-Saris
Online ISSN: 2356-7848, Print ISSN: 2356-7856
Frequency: Annual


Journal of Difference Equations is a peer-reviewed, open access journal that publishes original research articles as well as review articles related to all aspects of difference equations.

Table of Contents

Vol 2016 (2016)

Research Article

A New Integral Inequality and Delay-Decomposition with Uncertain Parameter Approach to the Stability Analysis of Time-Delay Systems
Haiyang Zhang, Lianglin Xiong, Qing Miao, Yanmeng Wang, Chen Peng
 Vol 2016 (2016), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 111  |  PDF Views: 1